# SDR C77A20130815001

- Difficulty date: August 15, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 15,808 hours, 9,019 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 15,808 hours, 9,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK WAS FOUND IN THE CRITICAL FASTENER HOLE ON THE RT SIDE AFTER IT HAD BEEN ENLARGED TO 8MM (.314") DIAMETER IAW THE SB.   ACCOMPLISHED MAJOR REPAIR IAW EO E17X-57MA-004.7
